# SDR SWAA2022081933564

- Difficulty date: July 25, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** L/W REAR SPAR LOWER T/E SUPPORT ANGLE BELOW SPOILER PANEL NO- 5 MKD DOT / [01] REF TASK CARD: TTG8Q00DRWEU FOR ANGLE REPLACEMENT.;[02] VERIFIED STEP #1
